# SDR DALA2024110110574

- Difficulty date: October 31, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 118,308 hours, 17,460 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 189 LEFT OVERWING EMERGENCY BOTTLE LIGHT ON P61 PANEL NOT WORKING. CORRECTIVE ACTION: R/R L/H OVERWING POWER SUPPLY BATTERY PER B767 AMM 25-26. FOUND L/H OVERWING SPOILET SQUIB BLOWN. R/R L/H SPOILET OVERRIDE ACTUATOR SQUIB REF B767-300 AMM 25-65.RE-ARMED OVERWING ESCAPE SYSTEM REF B767-300 AMM 25-65. (9739118)
